Table of Contents
International Scholarly Research Notices
Volume 2014, Article ID 678408, 8 pages
Research Article

The Translated Dowling Polynomials and Numbers

Department of Mathematics, Mindanao State University, Main Campus, 9700 Marawi City, Philippines

Received 21 October 2014; Revised 2 December 2014; Accepted 3 December 2014; Published 22 December 2014

Academic Editor: Riccardo Dondi

Copyright © 2014 Mahid M. Mangontarum et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mahid M. Mangontarum, Amila P. Macodi-Ringia, and Normalah S. Abdulcarim, “The Translated Dowling Polynomials and Numbers,” International Scholarly Research Notices, vol. 2014, Article ID 678408, 8 pages, 2014.